| Model Number |
762055 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
11/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it has been discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that air was accumulating in the tubing (air space is between 6 to 8 inches).The patient fed three times a day: 1st feed was 80ml/hour from 6 am to 11 am 500ml volume; second feed was 100ml/hour from 12pm to 6pm (feed n flush) 500ml volume plus 100ml water; third feed was 80ml/hour from 9pm to 4am.The length of the feed has not changed while having issues.The customer further stated that they are using a ¿g-tube¿ delivery and the pump set was changed every 2 weeks.The issue was discovered during use.No error message was appeared on the pump.The patient was not overfed or underfed during the incident.The patient felt discomfort due to air going into the stomach.